| Model Number |
72404252-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) developed a scrotal infection.The patient reportedly used the device prior to completion of the recommended healing period and reportedly engaged in substance use.No device issues were reported.The ipp was removed and replaced with a tactra device.No further patient complications were reported.
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100944813.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).